# SDR AUS20020001

- Difficulty date: January 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562A
- Condition: Faulty
- Location: Cargo Bay
- Component: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

(AUS) AFT BAGGAGE COMPARTMENT SMOKE DETECTOR ILLUMINATED. FIRE EXTINGUISHER DISCHARGED INTO COMPARTMENT.  NO EVIDENCE OF FIRE.  FURTHER INVESTIGATION FOUND THAT THE REAR BAGGAGE COMPARTMENT NR 2 SMOKE DETECTOR WAS OUT OF CALIBRATION RESULTING IN OVERSENSITIVE OPERATION.
